# SDR SROM091320221

- Difficulty date: September 13, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 85337133109
- Part serial: 4164
- Condition: Scored
- Location: Zone 100
- Part time: 30,535 hours, 37,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCORE DAMAGE ON LH LOWER FUSELAGE SKIN ACROSS MULTIPLE SKIN BAYS.  DAMAGE FOUND DURING C CHECK.
